# SDR AALA202306060360

- Difficulty date: June 3, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 64,007 hours, 37,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide
- Part number: D30665609
- Part serial: A6894RP
- Condition: No Test
- Location: Zone 800 - Doors
- Part time: 54,915 hours, 34,248 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT EMERGENCY POWER SUPPLY UNIT FAULTING WHILE ACCOMPLISHING TEST OF THE EMERGENCY LIGHTING SYSTEM AT THE L2 DOOR. REPLACED L2 DOOR SLIDE PER JOB CARD 26L00025011 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
